# SDR AALA971285

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365501
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 857 - AFTER TAKEOFF PBI, WHEN LANDING GEAR RETRACTED, GEAR DOOR OPEN LIGHT AND RT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  RECYCLED LANDING GEAR AND GEAR DOOR OPEN LIGHT EXTINGUISHED, BUT RIGHT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO DFW, LANDING WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING GEAR RETRACT CYLINDER.  ACCOMPLISHED LEAK AND GROUND CHECKS WITH NO DEFECTS FOUND.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
